# SDR CA131216001

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) BEFORE TAKEOFF, THE CREW NOTICED A PROPELLER BRAKE UNLOCKED ALARM.  THE CREW ELECTED TO ABORT TAKEOFF AND ELECTED TO RETURN TO THE PARKING AREA. THE ENGINE WAS SHUTDOWN AND THEY OBSERVED THE PROPELLER WAS SEIZED IAW THE CREW, THE PROPELLER DIDN`T MOVE WHEN THE PROPELLER BRAKE WAS ON DURING THE ACFT WAS PARKED AT GATE. THE ON GROUND MAINTENANCE FOUND MELTED METAL AT THE BOTTOM OF THE COWLING COMING FROM THE PROPELLER BREAK.  OVERHEATING COLORATION WAS OBSERVED ON THE ENGINE REDUCTION GEARBOX.
